# SDR QXEA200500982

- Difficulty date: April 3, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 9,592 hours, 10,435 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Indication
- Location: Flap Control Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION LIGHT ON APPROACH WHEN FLAPS WERE SELECTED TO 5 DEGREES.  FOLLOWED EMERGENCY CHECKLIST.  CIRCUIT BREAKER L7-L ESSENTIAL PULLED AND FLAPS OPERATED NORMALLY.  MX CONTACTED VIA SELCAL.  NO FURTHER MX ACTION REQUIRED. NO PARTS REPLACED.  ACFT RETURNED TO SERVICE.
